zur Navigation zum Inhalt
Onkologie 14. April 2010

Haemolytic anaemia triggered by antitumoural “biological agents” and immunotherapies with monoclonal antibodies: short review of the literature

In the last decade, many novel immunomodulating therapies and “biologicals”, usually acting as signal transduction inhibitors, came into routine therapy in cancer. Mostly, these substances are well tolerated, and there is a typical spectrum of common side effects to be considered with these therapies. A rather rarely seen toxic effect associated with the administration of these agents is haemolytic anaemia (HA). Here, we shortly summarize current knowledge on HA potentially triggered by these substances. Furthermore, an impressive case of myelodysplastic syndrome with 5q deletion which received lenalidomide and developed autoimmune haemolytic anaemia (AIHA) is presented.

Zu diesem Thema wurden noch keine Kommentare abgegeben.

Mehr zum Thema

<< Seite 1 >>

Medizin heute

Aktuelle Printausgaben